You must be a subscribed member with a user ID and password to log in
All 2008 Issues
If you wish to subscribe using Visa or Master Card, use one of the buttons below.
Subscribers within the United States who wish to subscribe by personal checks can do so by making their checks payable to:
International Journal of Mathematics and Computer Science, 10548 Lureline Ave., Chatsworth, CA 91311.
Other subscribers wishing to pay by checks should use bank checks, in USD or EURO, payable to:
Prof. Badih Ghusayni, Managing Editor,
International Journal of Mathematics and Computer Science, Department of Mathematical Sciences, Faculty of Science-1, Lebanese University, Hadath, Lebanon.
Yearly Online Individual Subscription, $75 (click on the button below):
Yearly Print Individual Subscription,$150 (click on the button below):
Yearly Online Institution Subscription,$150 (click on the button below):
Yearly Print Institution Subscription,$300 (click on the button below):
Vol 3, no 3, 2008
Jeffrey Ward, Does Ten Have a Friend?.
N. Nasri, H. Sissaoui, The Obstacle Problem for a Clamped Thin Elastic Plate
N-Eng Xu, Ding-Gong Yang, Shigeyoshi Owa, On a Subordination Theorem
for Multivalent Functions
G. Landi, E. Loli Piccolomini, A Fast Projected Quasi-Newton Method for Nonnegative Tikhonov Regularization
Nassar H. S. Haidar, Corringdum to ''Real Analysis Proofs for the Double
Parameterized Riemann-Lebesgue Lemma''